# SDR 05FDEA02486

- Difficulty date: August 16, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 6519645156
- Condition: Cracked
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LT FWD ENG COWL IS CRACKED IN THE LOWER FRAME ABOVE EACH ALIGNMENT PIN.   REMOVED AND REPLACED LONGERON (FRAME.)
